Local solutions of the optimal power flow problem

Bukhsh, W., Grothey, A., McKinnon, K. et al. (1 more author) (2013) Local solutions of the optimal power flow problem. IEEE Transactions on Power Systems, 28 (4). pp. 4780-4788. ISSN 0885-8950

Abstract

Metadata

Authors/Creators:
  • Bukhsh, W.
  • Grothey, A.
  • McKinnon, K.
  • Trodden, P.
Copyright, Publisher and Additional Information: © 2013 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Dates:
  • Published: November 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Automatic Control and Systems Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Oct 2015 16:12
Last Modified: 21 Mar 2018 06:04
Published Version: http://dx.doi.org/10.1109/TPWRS.2013.2274577
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: https://doi.org/10.1109/TPWRS.2013.2274577

Share / Export

Statistics